Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 25, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 10, 2013, 4:56 PM EDT for Boone County, Clinton County, Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 4:56 PM EDT (20:56 UTC)
- Expired
- Apr 10, 2013, 5:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Boone County, IN, Clinton County, IN
The radar
The Indianapolis radar (KIND), 57 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 5:15 PM EDT | TSTM WND DMG | 2 Ne Kirklin, IN | TREES DOWNED NEAR CR1000E AND CR500S |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
558 WUUS53 KIND 102056 SVRIND INC011-023-102130- /O.NEW.KIND.SV.W.0025.130410T2056Z-130410T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 456 PM EDT WED APR 10 2013 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BOONE COUNTY IN CENTRAL INDIANA... SOUTHEASTERN CLINTON COUNTY IN CENTRAL INDIANA... * UNTIL 530 PM EDT * AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF LEBANON...AND MOVING EAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS POSSIBLE. * LOCATIONS IMPACTED INCLUDE... THORNTOWN AND KIRKLIN. THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 143 AND 153. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4035 8625 4010 8624 4005 8669 4017 8669 TIME...MOT...LOC 2057Z 269DEG 29KT 4012 8663 HAIL...1.00IN WIND...<50MPH $$ LEE/TUCEK
1 follow-up statement
141 WWUS53 KIND 102115 SVSIND SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 515 PM EDT WED APR 10 2013 INC011-023-102130- /O.CON.KIND.SV.W.0025.000000T0000Z-130410T2130Z/ BOONE IN-CLINTON IN- 515 PM EDT WED APR 10 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN CLINTON AND NORTHERN BOONE COUNTIES UNTIL 530 PM EDT... AT 510 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST OF LEBANON...AND MOVING EAST AT 35 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS POSSIBLE. LOCATIONS IMPACTED INCLUDE... KIRKLIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4006 8663 4018 8662 4035 8625 4010 8624 TIME...MOT...LOC 2115Z 269DEG 29KT 4012 8653 HAIL...1.00IN WIND...<50MPH $$ LEE/TUCEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:37 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 10, 4:37 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 437 PM EDT WED APR 10 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 420 PM EDT WED APR 10 2013 STORM CHANCES WILL CONTINUE THROUGH THURSDAY WITH A STRONG LOW PRESSURE SYSTEM SLOWLY MOVING THROUGH THE MIDWEST. AFTER THAT WEATHER WILL GET A LITTLE QUIETER AND TEMPERATURES COOLER FOR A FEW DAYS. THE NEXT SYSTEM WILL MOVE IN AND STALL OUT FROM SUNDAY NIGHT ON BRINGING MORE CHANCES FOR THUNDERSTORMS. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... ISSUED AT 420 PM EDT WED APR 10 2013 SEVERE THUNDERSTORM WATCH CONTINUES ACROSS MUCH OF CENTRAL INDIANA. RADAR LOOP SHOWS LARGE AREA OF THUNDERSTORMS OVER NORTHWEST CWA WITH SCATTERED STORMS ACROSS THE SOUTHWEST AND CENTRAL. STATIONARY FRONT STILL STALLED OVER NORTHERN PARTS OF FORECAST AREA. PLENTY OF INSTABILITY AVAILABLE SOUTH OF THE FRONT AND THUS SEVERE HAIL THREAT CONTINUES BUT DYNAMICS ARE SOMEWHAT LACKING AND HENCE MORE ORGANIZED STORMS ARE NOT DEVELOPING. HEAVY RAIN HAS ALSO BEEN NOTED WITH SOME OF THE STORMS. EXPECT TO SEE A BIT OF A LULL LATER TONIGHT ACROSS ALL BUT THE NORTH...WHERE THE FRONT COULD KEEP HIGH POPS GOING ALL NIGHT LONG. EXPECT TO SEE THUNDERSTORM CHANCES INCREASE AFTER 6Z AS THE LOW LEVEL JET GETS GOING AND ANOTHER UPPER WAVE MOVES THROUGH. PRECIPITABLE WATER ACROSS THE AREA INCREASES TO A COUPLE TIMES NORMAL FOR THIS TIME OF YEAR AND WITH THE FRONT AND SURFACE WAVE MOVING IN HEAVY RAIN WILL BE A THREAT AND HAVE INCLUDED HEAVY RAIN MENTION IN THE FORECAST. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... ISSUED AT 420 PM EDT WED APR 10 2013 SLOWER MOVEMENT OF THE COLD FRONT AND LOW PRESSURE SYSTEM THROUGH THE AREA WILL ALLOW FOR THE SLIGHT CHANCE OF SEVERE WEATHER TO CONTINUE ACROSS THE EASTERN HALF OF THE AREA INTO MIDDAY THURSDAY UNTIL THE COLD FRONT FINALLY MOVES THROUGH. WITH THE LOW LEVEL JET AND SOME POTENTIAL FOR A BIT OF INSTABILITY TO REMAIN AHEAD OF THE FRONT THINK THE THREAT FOR DAMAGING WINDS AND HAIL IS STILL THERE. ALSO HIGH PRECIPITABLE WATER VALUES REMAIN IN PLACE AHEAD OF THE COLD FRONT...HENCE THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE THROUGH MIDDAY THURSDAY. INCREASED GUIDANCE ACROSS MOST OF THE AREA WITH SLOWER FRONTAL MOVEMENT AND CONTINUED WARM SOUTHWESTERLY FLOW EXCEPT FOR THE NORTH WHICH COULD BE ON THE NORTH SIDE OF THE STATIONARY FRONT. POPS WILL BE HIGH AHEAD OF/ALONG THE COLD FRONT. BY THURSDAY NIGHT POPS WILL DROP OFF SLOWLY AS SURFACE LOW MOVES OFF TO THE NORTHEAST. CONTINUED WITH SLIGHT CHANCE RAIN IN THE NORTH ON FRIDAY WITH CONTINUED CYCLONIC FLOW. FOR TEMPERATURES GENERALLY WENT CLOSER TO RAW MODEL NUMBERS WITH FRONTAL PASSAGE AND THEN WENT TO CONSENSUS FOR MORE STABLE PATTERN FRIDAY AND FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ISSUED AT 247 PM EDT WED APR 10 2013 DRY COOL START TO THE WEEKEND AS THE UPPER TROUGH WILL BE IN THE PROCESS OF LIFTING OUT OF THE OHIO VALLEY. WARM ADVECTION WILL COMMENCE BY SATURDAY EVENING AS SURFACE HIGH PRESSURE SHIFTS OFF TO THE EAST AND SOUTHERLY FLOW DEVELOPS. HIGHS ON SATURDAY LIKELY TO REMAIN MOSTLY IN THE UPPER 40S AND LOWER 50S WITH TEMPS FALLING INTO THE 30S SATURDAY NIGHT. FOCUS FOR THE REMAINDER OF THE EXTENDED IS ON THE ARRIVAL AND PASSAGE OF A WARM FRONT ON SUNDAY...BRINGING A RETURN TO MUCH WARMER AND INCREASINGLY UNSETTLED CONDITIONS AS WE HEAD INTO EARLY NEXT WEEK WITH THE BOUNDARY BECOMING NEARLY STATIONARY ACROSS THE REGION. OP GFS CONTINUES TO BE AN OUTLIER WITH A MORE INTENSE LEAD WAVE ALONG THE BOUNDARY AND CONSEQUENTLY...THE MODEL APPEARS TO BE OVERDOING RAINFALL POTENTIAL WITH THE WARM FRONT ON SUNDAY. WILL CONTINUE TO INDICATE ONLY LOW CHANCE POPS SUNDAY AND FOCUS THEM MAINLY NORTH OF I-70. MODEL DIFFERENCES ABOUND THROUGH THE REST OF THE EXTENDED AS THE FRONT WILL OSCILLATE ACROSS THE OHIO VALLEY WITH WAVES TRAVERSING THE BOUNDARY. AT THIS POINT...WILL CARRY CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. HIGH TEMPS WILL RETURN INTO THE 60S AND 70S DURING THE PERIOD... POSSIBLY EVEN WARMER SHOULD THE BOUNDARY SET UP FURTHER NORTH IN THE LOWER GREAT LAKES. && .AVIATION /DISCUSSION FOR 102100Z IND TAF UPDATE/... ISSUED AT 435 PM EDT WED APR 10 2013 AWIPS TRACKS SHOWERS NORTHEAST TO NEAR IND AROUND 21Z WITH TRAILING SHOWERS EXPECTED TO LINGER TO 22Z. THESE SHOWERS COULD INCREASE IN INTENSITY WITH LIGHTNING POSSIBLE AS WELL. PREVIOUS DISCUSSION FOLLOWS... POTENTIAL FOR MVFR/IFR CONDITIONS WITHIN CONVECTION THIS AFTERNOON AND EARLY EVENING. MORE WIDESPREAD MVFR/IFR CONDITIONS WILL DEVELOP WITHIN THUNDERSTORMS EARLY THURSDAY MORNING. WARM FRONT REMAINS ACROSS THE EXTREME NORTHERN PART OF THE FORECAST AREA EARLY THIS AFTERNOON...CREATING A COMPLEX FORECAST OVER THE NEXT SEVERAL HOURS AS DISTURBANCES ALOFT RIPPLE ALONG THE BOUNDARY. CONVECTION INCREASING CURRENTLY IN ADVANCE OF A WAVE ALOFT MOVING THROUGH CENTRAL ILLINOIS. WITH THE ATMOSPHERE BECOMING INCREASINGLY MOIST AND UNSTABLE...ANTICIPATE CONVECTION TO INCREASE IN COVERAGE THROUGH THE AFTERNOON WITH THE POTENTIAL TO PRODUCE LOCALLY IFR CONDITIONS WITHIN HEAVIER STORMS AS THEY IMPACT THE TERMINALS. WINDS WILL REMAIN FROM THE SOUTHWEST AND GUST AT 25-30KTS AT KBMG/KHUF/KIND INTO THE EARLY EVENING. WIND FORECAST MUCH MORE PROBLEMATIC AT KLAF AS BOUNDARY HAS SLIPPED JUST SOUTH OF THE TERMINAL. WHILE WINDS HAVE SHIFTED TO THE NORTH...LIKELY TO SEE VARIABLE DIRECTION ON THE WINDS AT TIMES OVER THE NEXT FEW HOURS WITH THE BOUNDARY REMAINING IN THE VICINITY OF THE TERMINAL. WIND DIRECTION WILL TRANSITION TO S/SE AT ALL TERMINALS BY THIS EVENING WITH THE MAIN LOW PRESSURE WAVE MOVING INTO THE MID MISSISSIPPI VALLEY. THE TRACK OF THIS SYSTEM IS LIKELY TO PUSH THE WARM FRONT BACK TO THE NORTH OF KLAF...AND IS LIKELY TO SHIFT MORE WIDESPREAD CONVECTION NORTH OF THE TERMINALS AS WELL. WILL MAINTAIN A VCTS MENTION AT ALL SITES THROUGH MUCH OF THE NIGHT HOWEVER AS A STEADILY INTENSIFYING LOW LEVEL JET MAINTAINS A WARM MOIST AIRMASS OVER THE REGION. THE LOW WILL TRACK INTO NORTHWEST INDIANA BY DAYBREAK THURSDAY WITH A STRONG COLD FRONT MOVING ACROSS THE FORECAST AREA DURING THE FIRST HALF OF THE DAY. THIS WILL BRING A RENEWED PERIOD WITH WIDESPREAD AND OCCASIONALLY HEAVY CONVECTION THROUGH MIDDAY ALONG WITH IFR CONDITIONS. WINDS WILL BEGIN TO VEER TO THE SOUTHWEST TOWARDS THE END OF THE FORECAST PERIOD AS THE FRONT PASSES THE TERMINALS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....RYAN AVIATION...RYAN/MK
Hazardous weather outlook, Apr 10, 4:46 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 446 PM EDT WED APR 10 2013 INZ021-028>031-035>049-051>057-060>065-067>072-112100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 446 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...AND ISOLATED TORNADOES. TIMING: THIS EVENING...AND AGAIN LATE TONIGHT. DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL INDIANA INTO THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE. ADDITIONAL SEVERE THUNDERSTORMS MAY IMPACT THE REGION LATE TONIGHT AHEAD OF A STRONG COLD FRONT AND LOW PRESSURE SYSTEM MOVING INTO CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE INTO THURSDAY AFTERNOON /MAINLY ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA./ TOTAL RAINFALL AMOUNTS OF OF 1 TO 2 INCHES ARE POSSIBLE BY THURSDAY AFTERNOON...WHICH COULD CAUSE SIGNIFICANT RISES ON CREEKS AND STREAMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY. DISCUSSION: A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA ON THURSDAY BRINGING THE POTENTIAL FOR SEVERE STORMS AND HEAVY RAIN. ANOTHER SYSTEM WILL BRING A CHANCE FOR STORMS NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT AND THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Apr 10, 4:34 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
434 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL WINDFALL 40.36N 85.96W
04/10/2013 E0.25 INCH TIPTON IN EMERGENCY MNGR
&&
BHHLocal storm report, Apr 10, 4:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
439 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL PITTSBORO 39.87N 86.46W
04/10/2013 E0.75 INCH HENDRICKS IN PUBLIC
&&
BHHLocal storm report, Apr 10, 4:42 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
442 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL BROWNSBURG 39.84N 86.39W
04/10/2013 E1.00 INCH HENDRICKS IN TRAINED SPOTTER
&&
BHHLocal storm report, Apr 10, 4:46 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 NE BROWNSBURG 39.85N 86.38W
04/10/2013 E0.88 INCH HENDRICKS IN AMATEUR RADIO
&&
BHHLocal storm report, Apr 10, 4:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 1 NE BROWNSBURG 39.85N 86.38W
04/10/2013 E1.00 INCH HENDRICKS IN AMATEUR RADIO
&&
BHHLocal storm report, Apr 10, 4:56 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
456 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL GREENTOWN 40.48N 85.96W
04/10/2013 M0.50 INCH HOWARD IN TRAINED SPOTTER
&&
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:35 AM EDT | Special Weather Statement | IND | Howard | 25 min |
| Apr 10, 12:30 PM EDT | Special Weather Statement | IND | Clinton | 30 min |
| Apr 10, 12:42 PM EDT | Special Weather Statement | IND | Carroll | 33 min |
| Apr 10, 1:01 PM EDT | Special Weather Statement | IND | Howard | 29 min |
| Apr 10, 1:29 PM EDT | Special Weather Statement | IND | Howard | 31 min |
| Apr 10, 2:33 PM EDT | Special Weather Statement | IND | Randolph | 42 min |
| Apr 10, 2:47 PM EDT | Special Weather Statement | IND | Vigo | 28 min |
| Apr 10, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 18 min |
| Apr 10, 3:04 PM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 26 min |
| Apr 10, 3:21 PM EDT | Special Weather Statement | IND | Greene | 24 min |
| Apr 10, 3:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Parke, Putnam | 50 min |
| Apr 10, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 33 min |
| Apr 10, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 34 min |
| Apr 10, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 38 min |
| Apr 10, 4:40 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 35 min |
| Apr 10, 4:50 PM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Tippecanoe | 3 hr |
| Apr 10, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 24 min |
| Apr 10, 5:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 25 min |
| Apr 10, 5:25 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Howard, Tipton | 35 min |
| Apr 10, 5:27 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 33 min |
| Apr 10, 5:32 PM EDT | Areal Flood Advisory | IND | Boone, Clinton, Hamilton, Hendricks, Howard, Montgomery and 3 more | 3 hr |
| Apr 10, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 32 min |
| Apr 10, 5:56 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 34 min |
| Apr 10, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.